# SDR AU980564

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7603 · Power Lever
- Part: Arm
- Condition: Loose
- Location: Lt Power Lever
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE POWER LEVER INPUT ARM MOVING ON THE INPUT SHAFT.
